MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC PERFORATOR DRIVER,60:1 RATIO; MOTOR, DRILL, ELECTRIC

DEPUY SYNTHES PRODUCTS LLC PERFORATOR DRIVER,60:1 RATIO; MOTOR, DRILL, ELECTRIC
Catalog Number CSR60-G1
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once the investigation has been completed, a supplemental medwatch report will be submitted accordingly.(b)(4).
 
Event or Problem Description
It was reported from france that the perforator driver device heated up.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: this device was returned for evaluation; however, during pre-repair assessment, it was determined that the device passed all operational specifications and no failure was identified.Therefore, the reported condition was not confirmed and an assignable root cause was not determined.

Brand Name
PERFORATOR DRIVER,60:1 RATIO
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
kate karberg
4500 riverside drive
palm beach gardens, FL 33410
3035526892
MDR Report Key18455156
Report Number1045834-2024-00011
Device Sequence Number12541903
Product Code HBC
UDI-Device Identifier00845384016434
UDI-Public00845384016434
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCSR60-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown